Date of birth: We need to confirm your date of birth in order to add this product to your basket.
31.19p per 1tb
Beautycard Points: 4 points
Share this product
Log in to add product to Wishlists
You can only use PayPal to buy a subscription product
Phenylephrine hydrochloride 6.1mg.
For the symptomatic relief of colds and flu including chesty coughs.
Paracetamol 500Mg,Phenylephrine HCI 6.1Mg,Guaifenesin 100Mg
Size (16) Unit (TB) Height (7) Width (8.6) Depth (3)
How to Use
How to take: For oral use. Lemsip Max All in One Cold & Flu Capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and children over 16: Two capsules to be taken every 4-6 hours.
Do not exceed 8 capsules in a total of 24 hours. Children 12-15 years: One capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours. Not to be taken by under 12 year olds.
DO NOT EXCEED THE STATED DOSE.
Please read the enclosed leaflet before taking the product.
You should ask your pharmacist before taking this product if you are pregnant.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If symptoms persist consult your doctor.
DO NOT TAKE IF: allergic to any ingredient, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking or have taken an MAOI medicine within 14 days.
You may also like...